# SDR MWEA030077

- Difficulty date: February 17, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 44,764 hours, 43,243 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Clip
- Part number: 99155621
- Condition: Cracked
- Location: Apb
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AFT PRESSURE BULKHEAD ASSEMBLY LOCATED AT AIRCRAFT CENTERLINE OVER VENTRAL DOOR JAMB FRAME STATION 1338 TO FACILITATE OTHER MAINTENANCE.  --  FOUND CLIP AND WEB CRACKED AND CLIP BENT LOCATED AND DRILLED AND INSTALLED STIFFENER AND NEW WEB AND INSTALLED CLIP AND FORMER.
